Research Repository

Reverses of the Cauchy–Bunyakovsky–Schwarz inequality for n-tuples of complex numbers

Dragomir, Sever S (2004) Reverses of the Cauchy–Bunyakovsky–Schwarz inequality for n-tuples of complex numbers. Bulletin of the Australian Mathematical Society, 69 (3). pp. 465-480. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.

Abstract

Some new reverses of the Cauchy–Bunyakovsky–Schwarz inequality for n-tuples of real and complex numbers related to Cassels and Shisha–Mond results are given.

Item Type: Article
Uncontrolled Keywords: ResPubID7696, Cauchy, Bunyakovsky, Schwarz, inequality, n-tuples, Cassels, Shisha–Mond
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 23 Feb 2012 02:32
Last Modified: 23 Feb 2012 02:32
URI: http://vuir.vu.edu.au/id/eprint/2569
DOI: 10.1017/S000497270003625X
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar